# SDR FDKA200612381

- Difficulty date: December 31, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 11,142 hours, 10,777 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 78241
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 5960 GSP TO ATL (1045 PHX LCL).  CREW REPORTED A BURNING SMELL IN THE COCKPIT COMING FROM THE INVERTER.  MX INSPECTED FOUND SMELL TO BE COMING FROM THE INVERTER, MX PULLED AND COLLARED THE INVERTER C/B, OPS CHECKED NORMAL.
